MathSciNet Relay Station
MathSciNet bibliographic data
MR1755067 35J60 (35J45)
Busca, Jérôme; Sirakov, Boyan Symmetry results for semilinear elliptic systems in the whole space. J. Differential Equations 163 (2000), no. 1, 41–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement